Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 182, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 23, 2024, 9:27 PM EDT for 4 counties in Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2024, 9:27 PM EDT (01:27 UTC)
- Expired
- Jul 23, 2024, 10:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butts County, GA, Clayton County, GA, Henry County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 45 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 9:30 PM EDT | TSTM WND DMG | 2 Wsw Mckibben, GA | Significant structural damage near the intersection of Logistics Pkwy and HWY-16. Possible tornado damage. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1886 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1644 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
402
WUUS52 KFFC 240127
SVRFFC
GAC035-063-151-255-240200-
/O.NEW.KFFC.SV.W.0182.240724T0127Z-240724T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
927 PM EDT Tue Jul 23 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Spalding County in west central Georgia...
Henry County in north central Georgia...
Butts County in central Georgia...
Southeastern Clayton County in north central Georgia...
* Until 1000 PM EDT.
* At 927 PM EDT, severe thunderstorms were located along a line
extending from Atlanta Motor Speedway to Blacksville to near
Jackson, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
McDonough, Jackson, Jonesboro, Stockbridge, Hampton, Lovejoy,
Locust Grove, Jenkinsburg, Sunny Side, Lake Spivey, Blacksville,
Ola, Worthville, McKibben, Bonanza, Luella, Atlanta Motor Speedway,
Jw Smith Reservoir, Flippen, and Indian Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3352 8435 3351 8404 3349 8403 3349 8398
3335 8386 3334 8386 3333 8384 3320 8398
3320 8403 3334 8421 3335 8439
TIME...MOT...LOC 0127Z 227DEG 27KT 3338 8433 3340 8415 3329 8401
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
637
WWUS52 KFFC 240144
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
944 PM EDT Tue Jul 23 2024
GAC255-240153-
/O.CAN.KFFC.SV.W.0182.000000T0000Z-240724T0200Z/
Spalding GA-
944 PM EDT Tue Jul 23 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SPALDING COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3352 8435 3351 8404 3349 8403 3349 8398
3335 8386 3334 8386 3333 8384 3326 8393
3338 8414 3341 8437
TIME...MOT...LOC 0143Z 227DEG 27KT 3346 8423 3348 8405 3337 8391
$$
GAC035-063-151-240200-
/O.CON.KFFC.SV.W.0182.000000T0000Z-240724T0200Z/
Henry GA-Butts GA-Clayton GA-
944 PM EDT Tue Jul 23 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CENTRAL HENRY...CENTRAL BUTTS AND CENTRAL CLAYTON COUNTIES...
At 943 PM EDT, severe thunderstorms were located along a line
extending from near Flippen to near Ola to Worthville, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
McDonough, Jackson, Jonesboro, Stockbridge, Hampton, Lovejoy, Locust
Grove, Jenkinsburg, Lake Spivey, Blacksville, Ola, Worthville,
Bonanza, Flippen, Fincherville, Eagles Landing, Stark, and Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3352 8435 3351 8404 3349 8403 3349 8398
3335 8386 3334 8386 3333 8384 3326 8393
3338 8414 3341 8437
TIME...MOT...LOC 0143Z 227DEG 27KT 3346 8423 3348 8405 3337 8391
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 8:46 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 23, 8:46 PM EDT, 41 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 846 PM EDT Tue Jul 23 2024 ...Evening Update... .UPDATE... Issued at 829 PM EDT Tue Jul 23 2024 Showers and thunderstorms are ongoing across much of north-central Georgia this evening -- roughly between I-20 and north of a line from Columbus to Macon. Aside from frequent lightning and gusty winds, many of these storms have been pretty efficient rain producers. Per MRMS the latest 3hr rainfall from SE Cobb County through much of northern Gwinnett Co received nearly 3 of rainfall. With many locations in that area receiving 1 to 1.5 inches in an hour as storms moved through. Training of storms and these high rainfall rates resulted in Flash Flood Warnings being issued for these areas -- which are still in effect. Convective activity is expected to continue over the next several hours and flooding potential will need to be monitored as another wave activity moves in from east-central Alabama. Additionally, any converging outflows may produce additional locally heavy rainfall. The forecast largely remains on track though some edits were made to reflect current trends. Fog and low clouds will be possible overnight as a result of heavy rainfall and light/calm winds. && .SHORT TERM... (This afternoon through Wednesday) Issued at 222 PM EDT Tue Jul 23 2024 Unsettled weather will remain the theme through Wednesday amid persistent southwesterly flow and a weak stationary front stalled across the region. Scattered showers and thunderstorms have begun blossoming this afternoon with assistance from a weak shortwave aloft and with analyzed SBCAPE of 2000-2500 J/kg across the area. The primary concern with this activity through late this evening will be locally heavy rainfall given PWAT values at or above 2" (above the 90th percentile per sounding climatology for FFC). Weak midlevel lapse rates will limit the severe threat today, though a bit (~20-30 kts) of 0-6km bulk shear across north Georgia could support a gusty wind threat. Shower and thunderstorm coverage is expected to gradually wane through the overnight hours, but some isolated activity could persist past midnight. Wednesday will bring very similar conditions to today, though convective coverage appears likely to be even more widespread. Deep moisture will continue to be transported across the area amid continued southwest flow aloft, while an additional weak disturbance will provide an additional impetus for fairly widespread convection. CAMs continue to support this notion, bringing widespread shower and thunderstorm development Wednesday afternoon through late evening. With "skinny" forecast CAPE profiles, heavy rainfall will continue to be the primary concern within the persistent tropical airmass. Localized flash flooding concerns could materialize, and WPC introduced a "Slight" risk for excessive rainfall for much of the CWA on Wednesday to highlight this risk. Afternoon high temperatures on Wednesday will remain blunted by more widespread clouds and convection, ranging from the near 80 in far north Georgia to the low 90s in Middle Georgia. RW && .LONG TERM... (Thursday morning through next Monday) Issued at 222 PM EDT Tue Jul 23 2024 The upper-level pattern will change at the beginning of the long- term period as persistent troughing breaks down while a ridge shifts eastward across the northern tier of the CONUS. Weak upper-level flow (not quite ridging, not quite troughing) and tropical moisture (PWAT greater than 1.75") will continue to support generally slow- moving scattered to numerous showers and storms across the CWA through the period, with peaks in coverage generally each afternoon and evening. Instability and precip-loading in downdrafts will be enough to support frequent cloud-to-ground lightning and gusty to damaging winds of 40-50 mph (respectively) with strong storms, and a severe storm or two cannot be ruled out each day. In terms of antecedent hydrologic conditions, soil moisture is quite high and many gages on creeks, rivers, and streams are currently measuring normal to above-normal stages. As a result, slow-moving, efficient rainfall-producing storms and/or training could cause localized flash flooding and/or rises on creeks, rivers, and streams. There are differences among ensemble guidance regarding where the axis of heaviest rainfall will occur. The GEFS depicts the greatest rainfall totals in the northeast Georgia mountains and roughly along and south of I-20, while the EPS depicts the greatest rainfall totals along and north of I-20. Where the heaviest rainfall occurs each day will be largely governed by smaller scale features, such as weak upper-level disturbances and outflow boundaries, which make the QPF a tad tricky. Plentiful cloud cover will continue to moderate temperatures, keeping highs generally in the 80s (with even cooler conditions in the mountains). Lows will be in the upper 60s to lower 70s (again, with cooler conditions in the mountains). Martin && .AVIATION... (00Z TAFS) Issued at 746 PM EDT Tue Jul 23 2024 SCT convection is still ongoing this evening. An additional wave of convection is expected over the next few hours as activity from east-central AL moves into the state. Thus continue -shra/-tsra wording until 03-04z. Gusty vrb winds, frequent lightning and locally heavy rainfall will be the main impacts. Overnight winds will go largely go calm but may be light/vrb at times. Confidence has increased that most sites will see MVFR to IFR vsbys and cigs overnight into Wednesday AM as a result of locally heavy rainfall. Primary timeframe will be 06-13z with conditions gradually improving. Additional shra/tsra possible again Wednesday aftn. Winds will primarily be out of the SW/W outside of any storms were winds may gust and briefly go VRB. //ATL Confidence...00Z Update... Medium confidence on timing of lower vsbys/cigs. High confidence on remaining elements. 07 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 90 71 85 / 50 70 70 80 Atlanta 71 87 71 85 / 60 80 80 80 Blairsville 65 81 66 78 / 70 70 70 80 Cartersville 70 85 69 84 / 60 80 80 80 Columbus 74 91 73 88 / 50 80 70 80 Gainesville 71 87 71 83 / 60 80 80 80 Macon 72 92 72 88 / 30 80 70 80 Rome 71 84 70 84 / 60 80 80 80 Peachtree City 70 89 70 86 / 60 80 80 80 Vidalia 74 92 74 90 / 30 80 60 80 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...RW LONG TERM....Martin AVIATION...07
Hazardous weather outlook, Jul 23, 5:10 PM EDT, 4 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 510 PM EDT Tue Jul 23 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-242115- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 510 PM EDT Tue Jul 23 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered to numerous thunderstorms are expected late this afternoon and evening with the greatest coverage across north Georgia. The strongest storms may produce frequent cloud-to-ground lightning, gusty winds, and heavy rainfall. Localized flash flooding is possible, especially across north Georgia. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered to numerous thunderstorms, mainly in the afternoon and evening, can be expected each day through Monday. Severe weather is not anticipated, but localized flash flooding may occur. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jul 23, 7:42 PM EDT, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
742 PM EDT Tue Jul 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Flash Flood 3 S Smyrna 33.85N 84.51W
07/23/2024 Cobb GA Emergency Mngr
Coopers Creek Circle off the East/West
connector is reporting multiple rescues from
flooded homes.
&&
TVSpecial weather statement, Jul 23, 8:10 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
810 PM EDT Tue Jul 23 2024
GAZ067>071-078-081-240045-
Harris GA-Lamar GA-Monroe GA-Upson GA-Crawford GA-Meriwether GA-
Pike GA-
810 PM EDT Tue Jul 23 2024
...Strong thunderstorms will impact portions of southern Meriwether,
southern Pike, southwestern Monroe, Upson, northwestern Crawford,
southern Lamar and northeastern Harris Counties through 845 PM EDT...
At 810 PM EDT, a line of strong thunderstorms was along a line
extending from near Durand to near Woodbury to near Culloden, and
moving north at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Thomaston, Greenville, Manchester, Woodbury, Warm Springs, Molena,
Yatesville, Culloden, Sunset Village, Lincoln Park, The Rock, F.d.
Roosevelt State Park, Atwater, Odessadale, Sprewell Bluff State Park,
Logtown, Sunnyside, Hannahs Mill, Raleigh, and Lifsey Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3308 8453 3299 8400 3278 8406 3285 8446
3286 8449 3288 8448 3288 8450 3286 8454
3282 8483 3302 8486
TIME...MOT...LOC 0010Z 187DEG 11KT 3290 8474 3293 8455 3283 8409
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 23, 8:33 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
833 PM EDT Tue Jul 23 2024
GAZ042-052-240100-
Carroll GA-Heard GA-
833 PM EDT Tue Jul 23 2024
...Strong thunderstorms will impact portions of southwestern Carroll
and Heard Counties through 900 PM EDT...
At 833 PM EDT, a line of strong thunderstorms was along a line
extending from Newell to Big Springs to Rock Mills, and moving
northeast at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Carrollton, Franklin, Bowdon, Mount Zion, Ephesus, Centralhatchee,
Roopville, Corinth, Bowdon Junction, Tyus, Powers Crossroads,
Roosterville, Waresville, Frolona, John Tanner State Park, Lowell,
Texas, Plant Wansley, Glenn, and Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3368 8513 3345 8501 3343 8501 3322 8494
3317 8508 3320 8511 3316 8512 3313 8524
3356 8532
TIME...MOT...LOC 0033Z 239DEG 31KT 3344 8537 3330 8530 3315 8527
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 23, 8:45 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
845 PM EDT Tue Jul 23 2024
GAZ053-054-056-058-067-068-070-071-240130-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Coweta GA-Spalding GA-
Meriwether GA-Pike GA-
845 PM EDT Tue Jul 23 2024
...Strong thunderstorms will impact portions of Spalding, southern
Fayette, northern Meriwether, Pike, northwestern Monroe, southern
Butts, southeastern Coweta and Lamar Counties through 930 PM EDT...
At 845 PM EDT, a line of strong thunderstorms was along a line
extending from Saint Marks to near Collier, and moving northeast at
30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Griffin, Barnesville, Zebulon, Peachtree City, Senoia,
Luthersville, Flovilla, Milner, Brooks, Williamson, Sharpsburg,
Turin, Orchard Hill, Meansville, Haralson, Aldora, Gay, East Griffin,
and Concord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3341 8470 3324 8386 3299 8401 3308 8451
3303 8486
TIME...MOT...LOC 0045Z 225DEG 24KT 3313 8482 3303 8406
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 23, 8:55 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
855 PM EDT Tue Jul 23 2024
GAZ037>039-050-051-240130-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Oconee GA-Greene GA-
855 PM EDT Tue Jul 23 2024
...A strong thunderstorm will impact portions of southeastern Oconee,
northeastern Greene, northwestern Taliaferro, west central Wilkes and
Oglethorpe Counties through 930 PM EDT...
At 854 PM EDT, a strong thunderstorm was near Maxeys, or 10 miles
north of Greensboro, moving northeast at 35 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lexington, Crawford, Arnoldsville, Woodville, Maxeys, Rayle,
Stephens, Hutchings, Celeste, Penfield, Philomath, Point Peter, and
Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3359 8323 3368 8328 3376 8337 3385 8329
3385 8327 3395 8320 3403 8302 3373 8278
TIME...MOT...LOC 0054Z 244DEG 29KT 3373 8323
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 23, 9:16 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
916 PM EDT Tue Jul 23 2024
GAZ053>058-070-240145-
Butts GA-Fayette GA-Lamar GA-Clayton GA-Coweta GA-Spalding GA-
Henry GA-
916 PM EDT Tue Jul 23 2024
...Strong thunderstorms will impact portions of northeastern
Spalding, Fayette, Henry, Butts, southeastern Coweta, southern
Clayton and northeastern Lamar Counties through 945 PM EDT...
At 916 PM EDT, a line of strong thunderstorms was along a line
extending from near Haralson to Starrs Mill to Sunny Side to Walker
Mill to Chappel Mill, and moving northeast at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McDonough, Fayetteville, Jackson, Jonesboro, Peachtree City,
Stockbridge, Hampton, Lovejoy, Locust Grove, Senoia, Brooks,
Jenkinsburg, Woolsey, Sunny Side, Lake Spivey, Blacksville, Ola,
Starrs Mill, Worthville, and Walker Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3347 8455 3352 8438 3353 8411 3346 8396
3332 8386 3316 8409 3326 8419 3331 8434
3327 8457 3323 8467
TIME...MOT...LOC 0116Z 223DEG 24KT 3324 8464 3332 8453 3335 8431 3328
8417 3319 8409
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:10 PM EDT | Special Weather Statement | FFC | Meriwether, Upson | 35 min |
| Jul 23, 8:14 PM EDT | River Flood Warning | FFC | Dawson, Forsyth | 7 min |
| Jul 23, 8:24 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 2 hr |
| Jul 23, 8:33 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 27 min |
| Jul 23, 8:45 PM EDT | Special Weather Statement | FFC | Lamar, Pike, Spalding | 45 min |
| Jul 23, 8:55 PM EDT | Special Weather Statement | FFC | Oglethorpe | 35 min |
| Jul 23, 9:16 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Henry | 29 min |
| Jul 23, 9:30 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Jul 23, 9:46 PM EDT | Special Weather Statement | FFC | Newton | 29 min |
| Jul 23, 9:52 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 23 min |
| Jul 23, 10:52 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 38 min |
| Jul 23, 11:05 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jul 24, 4:47 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Jul 24, 2:53 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Jul 24, 3:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Jul 24, 4:40 PM EDT | Special Weather Statement | FFC | Stewart | 35 min |
| Jul 24, 4:56 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Jul 24, 4:59 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Jul 24, 5:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jul 24, 5:27 PM EDT | Special Weather Statement | FFC | Marion, Schley | 33 min |
| Jul 24, 5:35 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 25 min |
| Jul 24, 5:50 PM EDT | Special Weather Statement | FFC | Wilkes | 25 min |
| Jul 24, 6:06 PM EDT | Special Weather Statement | FFC | Wilkes | 39 min |
| Jul 24, 6:23 PM EDT | Special Weather Statement | FFC | Bibb, Houston, Peach, Twiggs | 37 min |
| Jul 24, 6:56 PM EDT | Special Weather Statement | FFC | DeKalb | 94 min |
| Jul 24, 7:10 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jul 24, 7:21 PM EDT | Special Weather Statement | FFC | Wilkes | 54 min |
| Jul 24, 7:32 PM EDT | Special Weather Statement | FFC | Treutlen | 28 min |
| Jul 24, 7:39 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.